MAUDE Adverse Event Report: COOK INC NSNARE STENT RETRIEVER; FFL DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NSNARE STENT RETRIEVER; FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Catalog Number NSR-024115
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_cap(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The customer reported that the product broke during use.A visual examination of the device noted the basket formation wires have been cut.The surgery continued without problems and there were no adverse effects reported.

Brand Name
NSNARE STENT RETRIEVER
Common Device Name
FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7129855
Report Number1820334-2017-04528
Device Sequence Number13780636
Product Code FFL
UDI-Device Identifier00827002461918
UDI-Public(01)00827002461918(17)180410(10)5795107
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNSR-024115
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1